Show simple item record

contributor authorXiaofeng Liu
contributor authorYunxiang Chen
contributor authorChaopeng Shen
date accessioned2017-12-16T09:09:17Z
date available2017-12-16T09:09:17Z
date issued2016
identifier other%28ASCE%29HE.1943-5584.0001462.pdf
identifier urihttp://138.201.223.254:8080/yetl1/handle/yetl/4239284
publisherAmerican Society of Civil Engineers
titleCoupled Two-Dimensional Surface Flow and Three-Dimensional Subsurface Flow Modeling for Drainage of Permeable Road Pavement
typeJournal Paper
journal volume21
journal issue12
journal titleJournal of Hydrologic Engineering
identifier doi10.1061/(ASCE)HE.1943-5584.0001462
treeJournal of Hydrologic Engineering:;2016:;Volume ( 021 ):;issue: 012
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record